# SDR 07FDEA04918

- Difficulty date: November 24, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 52,271 hours, 37,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 65295675
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DITCHING PAN IS CRACKED LOCATED AT RBL 27 STA 1183, WL 208 REMOVED GILL LINER  SUPPORT PLUS DITCHING PAN REF SRM51-30-2 PG 1-16.  FABRICATED NEW DITCHING PAN REF DWG 65-29567.  TREATED AND PRIMED DITCHING PAN SRM 51-30-02.  REMOVED FLAPPER VALVE SRM 51-30-2.  INSTALLED NEW FLAPPER VALVE.
